# SDR 2VMA201307080001

- Difficulty date: July 6, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N811VM
- Make and model: Pilats PC1245
- Aircraft serial: 316
- Aircraft time: 5,860 hours, 4,143 cycles
- Engine: Pwa PT6A67B
- Engine time: 5,655 hours, 4,097 cycles
- Propeller: Mtprop MTV271
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 806309501A
- Part serial: 12242767
- Condition: Malfunctioned
- Location: Engine
- Part time: 2,068 hours, 2,101 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

ON DESCENT AIRCRAFT HAD ENGINE FLAME-OUT. AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED OFF RUNWAY. AIRCRAFT WAS ABLE TO BE RESTARTED AFTER LANDING.
